# SDR ASOA201101167

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NR1 SEAT TRACK CORRODED AND GOUGED.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE SEAT TRACK IAW SRM 53-41-49 AND AMM 53-0-49.
